Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the decomposition of unitary representations of Lie groups
HTML articles powered by AMS MathViewer

by F. I. Mautner PDF
Proc. Amer. Math. Soc. 2 (1951), 490-496 Request permission
References
    C. Chevalley, Theory of Lie groups, Princeton University Press, 1946.
  • Lars Gårding, Note on continuous representations of Lie groups, Proc. Nat. Acad. Sci. U.S.A. 33 (1947), 331–332. MR 21943, DOI 10.1073/pnas.33.11.331
  • F. I. Mautner, The completeness of the irreducible unitary representations of a locally compact group, Proc. Nat. Acad. Sci. U.S.A. 34 (1948), 52–54. MR 23245, DOI 10.1073/pnas.34.2.52
  • F. I. Mautner, Unitary representations of locally compact groups. I, Ann. of Math. (2) 51 (1950), 1–25. MR 32650, DOI 10.2307/1969494
  • F. I. Mautner, Unitary representations of locally compact groups. II, Ann. of Math. (2) 52 (1950), 528–556. MR 36763, DOI 10.2307/1969431
  • J. v. Neumann, Zur Algebra der Funktionaloperationen und Theorie der normalen Operatoren, Math. Ann. vol. 102 (1930) pp. 197-213.
  • John von Neumann, On rings of operators. Reduction theory, Ann. of Math. (2) 50 (1949), 401–485. MR 29101, DOI 10.2307/1969463
  • L. Pontrjagin, Topological groups, Princeton University Press, 1939.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X
  • Retrieve articles in all journals with MSC: 20.0X
Additional Information
  • © Copyright 1951 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 2 (1951), 490-496
  • MSC: Primary 20.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1951-0041856-3
  • MathSciNet review: 0041856